ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

DOI: 10.23671/VNC.2017.3.7111

Maximal Quasi-Normed Extension of Quasi-Normed Lattices

Kusraev, A. G. , Tasoev B. B.
Vladikavkaz Mathematical Journal 2017. Vol. 19. Issue 3.
Abstract:
The purpose of this article is to extend the Abramovich's construction of a maximal normed extension of a normed lattice to quasi-Banach setting. It is proved that the maximal quasi-normed extension \(X^\varkappa\) of a Dedekind complete quasi-normed lattice \(X\) with the weak \(\sigma\)-Fatou property is a quasi-Banach lattice if and only if \(X\) is intervally complete. Moreover, \(X^\varkappa\) has the Fatou and the Levi property provided that \(X\) is a Dedekind complete quasi-normed space with the Fatou property.  The possibility of applying this construction to the definition of a space of weakly integrable functions withrespect to a measure taking values from a quasi-Banach lattice is also discussed, since the duality based definition does not work in the quasi-Banach setting.
Keywords: quasi-Banach lattice, maximal quasi-normed extension, Fatou property, Levi property vector measure, space of weakly integrable functions
Language: English Download the full text  
For citation: Kusraev A. G., Tasoev B. B. Maximal quasi-normed extension of quasi-normed lattices // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 19, no. 1, pp. 41-50. DOI 10.23671/VNC.2017.3.7111
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
1999-2022